My Dr. prescibed me 12 5/325 percosets a day, 2 years ago he cut that to 9 a day. He also gave me 2 2oml. oxicodone pr. day, 4 20ml. adderal a day & 4 .05 xanax a day. He suddenly, in 1 day cut me off from all meds and refuses to help see me through any weening off or what ever. Also, I have a serious problem with depression for which I take 180ml. Cymbalta. That, with the Adderal worked well, but now my mind and my insides are at war withe. I've been diagnosed as ADD and in 2000 I had a double valve replacement with artificial valve replacement with artificial valves. What do do? I'm going insane. I feel as if I'm going to die.
How do I get through with no drugs after several addictions?
Added 28 Jan 2011:
I was also diagnosed with fibromialgia and after my surgery I got 7 pinched nerves from waist down including siatica. i WAS GIVEN THESE MEDS FOR 7 YEARS
What kind of monster is this doctor? You can go to the emergency room and explain your situation and how your feeling. They will probably get you on some meds. It is extremely dangerous to just cut someone off an anti-depressant. I don't want to scare you but I think you need medical attention ASAP. Someone can at least answer your questions and take away some of this anxiety! I am not a lawyer or doctor, but all this seems very unethical. You could always speak to some lawyers for free. At least you would know if you had a case. This person needs to be stopped before somebody else gets hurt! Keep us updated, hopefully someone on this site has more knowledge on this subject..Hope this helped Sweetpea
Very sorry to hear about your troubles. The doctor was wrong to do that. How long has it been since he stopped giving you meds? Are you withdrawing now? I would suggest going to the hospital if it gets unbearable. Tell them the whole story and I'm sure they can help you. If you are that depressed, maybe they will have you stay at the hospital for an assessment. Whatever they offer to do to help you, please take advantage of it. Please write back and let us know how you are. You can also google "Thomas Recipe" for opiate wd. Depending on which stage you are in, it might be useful to get some of the items listed to help you through this..try to be strong.
I don't know what to think about a doctor that just would discontinue medications like this, you need to see a doctor in an emergency room or somewhere, no wonder you are feeling the way you do, I am not a doctor or lawyer but that amkes no sense at all, please let us know how you are and please see someone, like our friend said on here maybe they can explain things in a way that will decrease your anxiety level and at the same time give you something to make you feel better I wish you only the best
Did this horrible doctor take away your Cymbalta too? Take care of yourself immediately and worry about the actions of this doctor later when you feel better. I agree with everyone about the hospital, urgent care etc. Be truthful and you'll get help. This is a medical issue as well as a mental one. Both are serious. Did he say why he stopped everything? I'm just curious, because if that happened to you , it can happen to anyone of us, and that's scary... Even though you're going through a lot, try to keep us posted; I'll be worrying about you. Cathleen
I am so sorry that your doctor did this to you. I can't believe a doctor could be so cruel but I do agree with everyone who has answered your questions. I think you should go directly to an emergency room and they will be able to help you. They may want to admit you so that they can help detox you or be able to refer you to the right doctor. My heart goes out to you and I only wish the best to you. Do not stay home and try to suffer this out. It could be dangerous and many good doctors will know how to handle this but I definately would go to the emergency room ASAP. Larsy1966
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Oct 2009 • 1 answer
Posted 6 Mar 2010 • 3 answers
Posted 8 Apr 2010 • 1 answer
Posted 28 Mar 2011 • 4 answers
Posted 13 Nov 2011 • 4 answers